Header

UZH-Logo

Maintenance Infos

Optimal rigidity estimates for nearly umbilical surfaces


De Lellis, C; Müller, S (2005). Optimal rigidity estimates for nearly umbilical surfaces. Journal of Differential Geometry, 69(1):75-110.

Statistics

Citations

31 citations in Web of Science®
34 citations in Scopus®
Google Scholar™

Downloads

21 downloads since deposited on 16 Sep 2010
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:umbilical surfaces; Fubini-Tonelli theorem; Lipschitz function
Language:English
Date:2005
Deposited On:16 Sep 2010 15:56
Last Modified:05 Apr 2016 13:24
Publisher:Lehigh University
ISSN:0022-040X
Additional Information:© Lehigh University
Free access at:Official URL. An embargo period may apply.
Official URL:http://www.intlpress.com/JDG/p/2005/69_1/jdg_69_075_110.pdf
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2169583
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1087.53004
http://projecteuclid.org/euclid.jdg/1121540340

Download

Preview Icon on Download
Preview
Filetype: PDF (Preprint)
Size: 184kB